# SDR P2EA00321

- Difficulty date: October 25, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL INSPECTION SERVICE FOUND THE EXTERIOR FUSELAGE LAP JOINT AT BS953-961 STR 4L WITH LEVEL 2 CORROSION L=23.00 IN, W=3.0-00 IN, D=0.009 IN REPAIRED THE EXTERIOR FUSELAGE LAP JOINT AT BS953-961 STR 4L IAW BOEING S/B 737-53-A1224 PART III PAR C DATED 8-17-00 AND SRM 53-30-3 FIG 13 DETAIL II (SECT. 3 OF S/B)
